# SDR ORJA98309

- Difficulty date: November 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N871RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49788
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 168
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION ON FLOR SUPPORT CUSP ANGLE RBL 54 STATION 168 LOWER FORWARD CORNER OF R1 DOOR CUTOUT (OTBOARD SIDE). CUT OUT CORRODED SECTION FABRICATED REPAIR DOUBLER, SEALED AND INSTALLED IAW MD83 SRMS 51-10-3, 53-01.  (M)
